# SDR 96ZZZM473

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Crack
- Location: Bs 1273
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AFT STAIRWELL AREA APPROX .25 INCH CRACK RUNNING FROM UNDER DOUBLER ON UPPER FRAME BEAM OF LOWER RIGHT TORQUE BOX, JUST BELOW ACTUATOR BRACKET AT APPROX STATION 1273.  INSTALLED DOUBLER OVER STOP DRILL HOLE.  DOUBLER 7075-T6 .063 PER SRM 51-30-3, 4 INCH BY 3 INCH 1422 SEALANT USED ALODINE AND PRIMED PER SRM 51-10-6.
